MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that a discordant, falsely high prothrombin time (pt) and international normalized ratio (inr) results were obtained on a sysmex ca-620 system using the dade innovin reagent.Siemens investigation has determined that the customer did not use the correct tube type for the sample with discordant results.Original sample was tested in a bd 1.8 ml tube which is outside of the sysmex ca-600 system specifications per the operator's manual section for sample preparation.Unable to rule-out issues with sample handling.Controls recovered in range and no report of problems with other samples indicates that reagent and instrument were performing as intended.Customer is operational and there is no indication of a systemic product problem.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely high prothrombin time (pt) and international normalized ratio (inr) results were obtained on a sysmex ca-620 system using the dade innovin reagent.The discordant results were reported to the physician(s).Quality controls had been run prior to processing of patient samples and results were within range according to the table of assigned values (tav).The physician questioned the reported result.A new sample was drawn from the patient and was repeated on the same sysmex ca-620 system resulting lower.This result was considered as correct and a corrected report was submitted to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely high prothrombin time and international normalized ratio results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9316010
Report Number9610806-2019-00086
Device Sequence Number11253270
Product Code GJS
UDI-Device Identifier00630414023472
UDI-Public00630414023472
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10873566
Device Lot Number549732B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1